Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. National Early Warning Score 2 (NEWS2)

    National Early Warning Score 2 (NEWS2) zur Vorhersage einer sepsis.

    Bauer M, et al. Screening auf Sepsis in der Notfallmedizin – qSOFA ist uns nicht genug. Notfall Rettungsmed 2023, online

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. Wisconsintiop

    Wisconsin-Score vor organentnahne

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  3. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. VEXUS Score

    POCUS assessment for Venous Congestion. Higher scores indicate more venous congestion, unlikely to tolerate additional IV fluids, and may need fluid volume removal.

    Beaubien-Souligny, W., Rola, P., Haycock, K. et al. Quantifying systemic congestion with Point-Of-Care ultrasound: development of the venous excess ultrasound grading system. Ultrasound J 12, 16 (2020). https://doi.org/10.1186/s13089-020-00163-w

    Rola P, Miralles-Aguiar F, Argaiz E, Beaubien-Souligny W, Haycock K, Karimov T, Dinh VA, Spiegel R. Clinical applications of the venous excess ultrasound (VExUS) score: conceptual review and case series. Ultrasound J. 2021 Jun 19;13(1):32. doi: 10.1186/s13089-021-00232-8. PMID: 34146184; PMCID: PMC8214649.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. Fong Score

    Fong Score zur Resektabilität von Leber- oder Lungenmetastasen beim KRK

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  7. formula suggestion

    COWS Score for opiate withdrawal

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. SARC-F

    Rastreio de sarcopenia

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Caspar

    Para artritis psoriasica

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  12. Folstein MMSE

    For assessment of cognitive impairment. Standard test

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  13. Orthopedic

    It will be very helpful if you could include classifications like salter Harris and other T N M
    staging of various Timor

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. Sad persona

    Sad persons es una tabla para riesgo suicida por depresión

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  15. ARISCAT

    Índice de riesgo pulmonar

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  16. Myasthénie

    Score de gravité clinique pour la myasthénie

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  17. Formule REACH

    risque hémorragique : évalué par le score de risque hémorragique REACH > 10 (correspondant à un risque d’hémorragie grave de 2,7 % à 2 ans)

    Ce serait bien pour l’aide à la décision

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. SETscore

    Predicts need for trach from CVa

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  19. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  20. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →

Formula Suggestions

Categories